| Model Number |
CM1100 |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During device analysis, it was found that the patient electronics system handheld cable had frayed and exposed wires.
Additional Manufacturer Narrative
One cardiomems patient electronic system was received for evaluation.Visual inspection of returned material revealed frayed and exposed wires on the handheld cable.Using a golden handheld cable, power-on was successful and unit passed all portions of diagnostic including formatted compact, signal acquisition and handheld portion of test.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.